# SDR GTIA040736

- Difficulty date: August 18, 2004
- Submitted: September 23, 2004
- Operation: Air carrier
- Aircraft: N803NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48087
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29985103
- Part serial: R0133
- Condition: Misinstalled
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DTW - FOUND CHECK L2 SLIDE FOR CORRECT INSTALLATION.  REMOVED AND REPLACED L2 SLIDE PACK.  ESCAPE SLIDE REMOVAL AND INSTALLATION.  (M)
